Approximation of a sample by a poisson point process

A. Yu Zaitsev

Research output

4 Citations (Scopus)

Abstract

It is shown that the results obtained earlier for the rate of approximation of convolutions of probability distributions by the accompanying infinitely divisible laws may be interpreted as estimates of the rate of approximation of a sample by a Poisson point process. The most interesting results are obtained for a scheme of rare events. Bibliography: 53 titles.

Original languageEnglish
Pages (from-to)2556-2563
Number of pages8
JournalJournal of Mathematical Sciences
Volume128
Issue number1
DOIs
Publication statusPublished - 1 Jul 2005

Scopus subject areas

  • Statistics and Probability
  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Approximation of a sample by a poisson point process'. Together they form a unique fingerprint.

  • Cite this